My mom clarified something for me the other day when I told her my sun experiement. The sun's effect on my skin is actually a chemical reaction between the UV rays and the doxy, which is why it's not really a burn but weird-ness. Who knew?
The past couple days, I've felt back at square one. I talked to my friend today who has LD and she was like, "I've been having problems with my temperature control."
SO HAVE I!!!!!!!
The past two weeks, I've gone from BURNING UP to FREEZING in a matter of minutes. I seriously walk around with a paper plate for fanning and a jacket. And it's not just my internal temperature. I'll feel fine but my skin will either be HOT to the touch or COLD.
I've also been in a lot more pain during the last ten days. I can only sit in or lay in a position for so long before my muscles and joints hurt. I've also been experiencing my hands, feet, arms, and legs "going to sleep" after being in a position for just a matter of minutes.
Insomnia's back. Without my Tylenol or Excedrin PM, I won't be sleeping, no matter how tired I am.
My "brain fog" has also been a lot worse during the past several days. This usually means I have a hard time finding the right word or stuttering over words. It's like trying to think through sludge.
Probably the most exhausting thing right now are my episodes of adrenaline rushes. Temporal lobe seizures are connected to LD but I can't self-diagnose these episodes as being that or not. Basically, I get the feeling that I'm running for my life with all the physical manifestations - heart pounding, hands shaking, cold sweat and dizziness. But nothing of significance would have happened to trigger this response. The times it's happened is when I've experienced stress of some sort but nothing to the degree that should dump that much adrenaline into my system. They usually last for several minutes but afterwards, I'm exhausted, really feels like I've just heard the worst news ever, and I need to sleep it off.
After this happens, I have to rest.
It's been nearly five weeks since I started my medicine regimen. I think it might be time for a Dr. visit and something different.